# SDR UALA2011122107030

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 51,625 hours, 19,194 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE IS DETACHED FROM DOOR.  SLIDE HAS NOT DEPLOYED.  REPLACED SLIDE ASSY PER AMM (PRECAUTIONARY).
